Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Early period, reddish discharge, spotting. Prescribed duphaston. Possible reason?

Hi Last month i got mensus 1 day before which last only two days , compared to the previous month .. Now this month i got 1 week before my mensus .. compared to the last month . but i am just having bit reddish discharge and bit spotting a day.So i consulted my gynacologist . She put me on duphaston tab for 5 days .. now today is 7th day .. n i am still spotiing .. what coulb be the reason ?. Please reply
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
As per your symptoms, it looks like you may be having some hormonal imbalance and the replacement dose may not be enough to completely arrest the spotting. You may contact your specialist for a complete evaluation to see what is wrong. Any local lesions also should be excluded. Your drug dosage may need to be enhanced. Please try to maintain a healthy weight and eat healthy. Hope this helps. Take care.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor